Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 127, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 2, 2011, 10:50 AM CDT for Door County, Kewaunee County, Wisconsin. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2011, 10:50 AM CDT (15:50 UTC)
- Expired
- Sep 2, 2011, 11:06 AM CDT
- In force
- 16 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Door County, WI, Kewaunee County, WI
The radar
The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 10:52 AM CDT | TSTM WND DMG | Forestville, WI | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 7:50 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2366 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
748
WUUS53 KGRB 021550
SVRGRB
WIC029-061-021615-
/O.NEW.KGRB.SV.W.0127.110902T1550Z-110902T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 AM CDT FRI SEP 2 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DOOR COUNTY IN NORTHEAST WISCONSIN...
NORTHERN KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 1115 AM CDT
* AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF ALGOMA...OR 13
MILES NORTH OF KEWAUNEE...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALGOMA...RIO CREEK...FORESTVILLE...MAPLEWOOD...RANKIN...ALASKA AND
ROSTOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE.
&&
LAT...LON 4461 8741 4460 8743 4454 8747 4447 8748
4448 8776 4474 8772 4478 8767 4477 8734
TIME...MOT...LOC 1550Z 279DEG 16KT 4462 8754
WIND...HAIL 60MPH <.75IN
$$
TE2 follow-up statements
458
WWUS53 KGRB 021556
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1056 AM CDT FRI SEP 2 2011
WIC029-061-021615-
/O.CON.KGRB.SV.W.0127.000000T0000Z-110902T1615Z/
DOOR WI-KEWAUNEE WI-
1056 AM CDT FRI SEP 2 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KEWAUNEE AND SOUTHERN DOOR COUNTIES UNTIL 1115 AM CDT...
AT 1049 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR ALGOMA...OR 13 MILES SOUTH OF
STURGEON BAY...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
FORESTVILLE...CLAY BANKS...AND ALGOMA.
A SPOTTER REPORTED WINDS GUSTING TO 40 MPH WITH TREE LIMBS DOWN IN
ALGOMA AT 1054 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4461 8741 4460 8743 4454 8747 4447 8748
4449 8766 4464 8766 4478 8765 4477 8734
TIME...MOT...LOC 1553Z 245DEG 32KT 4467 8738
WIND...HAIL 60MPH <.75IN
$$
EB119
WWUS53 KGRB 021606
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1106 AM CDT FRI SEP 2 2011
WIC029-061-021615-
/O.CAN.KGRB.SV.W.0127.000000T0000Z-110902T1615Z/
DOOR WI-KEWAUNEE WI-
1106 AM CDT FRI SEP 2 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEWAUNEE AND
SOUTHERN DOOR COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4461 8741 4460 8743 4454 8747 4447 8748
4449 8766 4464 8766 4478 8765 4477 8734
TIME...MOT...LOC 1605Z 245DEG 32KT 4452 8713
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:59 AM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, Sep 2, 3:59 AM CDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CDT FRI SEP 2 2011 .SYNOPSIS...STILL HUMID FOR ANOTHER DAY OR SO WITH THE BEST CHC OF RAIN OVER E-C WI...THEN SHARPLY COOLER FOR LATE IN THE WEEKEND AND EARLY NEXT WK. LNGWV TROF WL SHIFT EWD ACRS THE AREA THE NEXT FEW DAYS...THEN BECOME LOCKED IN OVER ERN NOAM AS LARGE UPR RIDGE GRADUALLY BUILDS NWD FM THE 4 CORNERS AREA INTO THE CANADIAN ROCKIES. ONCE IN PLACE...THE RESULTING PATTERN LOOKS PRETTY STABLE AND WL PROBABLY CONT WELL BEYOND THE END OF THE FCST PERIOD. PCPN CHCS WL COME AS 2 MAIN SHRTWVS ROTATE THROUGH THE LNGWV TROF AS IT SHIFTS EWD ACRS THE AREA. THE PROSPECT FOR SIG WIDESPREAD PCPN APPEAR MUCH BETTER THAN 24 HRS AGO...AT LEAST FOR THE SRN 1/2 OF THE FCST AREA. ANY SIG PCPN WL NEED TO OCCUR DURING THE FIRST FEW DAYS OF THE FCST PERIOD...BECAUSE ONCE THE LNGWV TROF GETS EAST OF THE FCST AREA...DRY NWLY UPR FLOW WL SUPPORT ONLY SCT LGT PCPN AT BEST. WARM AND VERY HUMID AIR NOW ACRS THE AREA WL BE REPLACED MUCH COOLER AIR FOR LATE IN THE WEEKEND AND EARLY NEXT WK...THEN TEMPS SHOULD MODERATE BACK CLOSE TO SEASONAL NORMALS LATE IN THE PERIOD. && .SHORT TERM...TDA/TNGT/SAT. ALTHOUGH THE AIR MASS ACRS THE AREA RIGHT NOW IS VERY UNSTABLE...STG CAPPING HAS PUT THE CLAMPS ON ANY CONVECTION. CONVECTION HAS OCCASIONALLY FIRED ALONG THE EDGE OF THE ELEVATED MIXED LAYER/CAP TO OUR NE AND E...BUT WSWLY FLOW ALOFT IS DRIVING THE EML EASTWARD...SO ANY DEVELOPENT OF CONSEQUENCE TO THE FCST AREA WL BE TIED TO THE FRONT AND RELATED UPPER SUPPORT. NOTHING GOING ON IN NW WI ATTM... AND EVEN THE CONVECTION THAT HAS FIRED ABV THE FRONTAL SFC ACRS MN KEEPS DYING OFF. THAT SUGGESTS IT/S GOING TO TAKE MORE THAN JUST CONVERGENCE NR THE FRONT TO BREAK THE CAP. CONVECTION ACRS ERN SD/ERN NE AND NW IA HAS SHOWN A GRADUAL INCR THE PAST FEW HRS. THAT IS IN AN AREA WHERE RRQ OF UPR JET IS LIKELY PROVDING ADDED SUPPORT. FEEL MAIN CHC OF RAIN IN THE FCST AREA WL COME AS RRQ OF UPR JET TRANSLATES NEWD ACRS THE AREA LATER TDA. MODELS...THOUGH PROBABLY NOT HANDLING THE DETAILS VERY WELL... SEEM TO BE PICKING UP ON THIS IDEA. SO WL STRUCTURE THE FCST BASED ON THIS SCENARIO. THAT MEANT PULLING BACK ON POPS ACRS THE NW PART OF THE FCST AREA...AND INSTEAD HAVING THEM EXPAND FM SW-NE ACRS THE AREA AS CONVECTION FM THE PLAINS SHIFTS ENE. POST-FRONTAL NATURE OF THE PCPN SHOULD LIMIT THE SVR THREAT...THOUGH DEGREE OF INSTABILITY SUGGESTS IT CAN/T BE COMPLETELY RULED OUT. WE WILL BE GETTING OFF TO A VERY WARM START...AND GET SOME EARLY- DAY SUNSHINE. BUT THE AFTN IS LIKELY TO BE MOSTLY CLOUDY. SINCE TEMPS HAVE ACTUALLY EDGED UP AT GRB THE PAST FEW HRS...WL SEE WHAT WE HAVE RIGHT AT ISSUANCE TIME AND MAKE A FEW TWEAKS. ANTICIPTATE HIGHS MAINLY IN THE 80S WITH LOW 70S DWPTS MAKING IT FEEL VERY HUMID. SFC FRONT WL LIKELY STALL OUT OVER FAR SRN WI OR NRN IL TNGT. WK SHRTWVS RIDING ENE IN THE BAROCLINIC ZONE ARE LIKELY TO PRODUCE CLUSTERS OF SHOWERS. STILL ENOUGH INSTABILITY FOR THUNDER...BUT WL KEEP PRIMARY PCPN TYPE SHOWERS. WON/T ATTEMPT TO GET SPECIFIC WITH TIMING...BUT LIKELY POPS SEEMED IN ORDER FOR THE SERN 1/3 OF THE FCST AREA. EXPANDED NWD EXTENT OF POPS QUITE A BIT AS FRONT IS LIKELY TO HAVE SHALLOW SLOPE...AND INSTABILITY WL STILL EXIST ABV THE FRONTAL SFC. RAISED MINS WITH THE EXPECTATION OF PLENTY OF CLDS. SFC FLOW BEHIND THE FRONT WON/T BE VERY STG EITHER...SO ALTHOUGH DWPTS WL EDGE DOWN...DON/T SEE A WAY TO IMPORT A SIGNIFICANTLY DRIER AIR MASS INTO THE AREA VERY QUICKLY. DISTURBANCES IN THE UPR FLOW COULD KEEP PCPN RIDING NEWD ACRS AT LEAST THE SERN 1/3 OF THE FCST AREA SAT. OF MORE CONCERN WL BE STG UPR SHRTWV DIGGING ESEWD INTO THE AREA. THIS SYSTEM IS CURRENTLY MOVG FM BRITISH COLUMBIA INTO WRN ALBERTA...AND IS EXTREMELY IMPRESSIVE ON WV STLT IMAGERY. MODELS SUGGEST IT WL START TO AFFECT THE WRN PART OF THE FCST AREA DURING THE AFTN. BUT EXTRAPOLATION OF CURRENT MVMT WOULD GET IT HERE MUCH EARLIER THAN THAT. WHILE IT MAY SLOW DOWN SOME AS IT DIGS INTO THE LNGWV TROF POSN...IT STILL SEEMS LIKELY TO AFFECT THE AREA EARLIER THAN SHOWN BY THE MODELS. AS A RESULT...CARRIED HIGH-END CHC POPS ACRS THE ENTIRE FCST AREA FOR SAT. IF THE SYSTEM HAD A CLEAR SHOT INTO ATM WHICH HAD A CHANCE TO DESTABILIZE...A CONSIDERABLE SVR WX THREAT WOULD PROBABLY EXIST. BUT CLDS STEAMING NEWD IN THE FRONTAL ZONE STRETCHED OUT ACR THE AREA ARE LIKELY TO LIMIT DESTABILIZATION AND THE SVR WX POTENTIAL. .LONG TERM...SATURDAY NIGHT THRU NEXT TUESDAY NIGHT. THE LATEST GFS ENSEMBLE MEAN INDICATES LONGWAVE TROUGHING WILL BE INITIALLY OVER THE REGION...BUT RIDGING WILL RETURN AS WE HEAD INTO THE MIDDLE OF NEXT WEEK. MODELS ARE ON BOARD WITH THIS SCENARIO AS WELL WITHOUT MANY LARGE-SCALE DIFFERENCES BETWEEN THE GFS AND ECMWF. WILL CONSEQUENTLY BLEND THESE TWO MODELS. SATURDAY NIGHT THROUGH SUNDAY NIGHT...A COLD FRONT WILL BE PLOWING ACROSS NORTHEAST WISCONSIN EARLY SATURDAY NIGHT. WOULDNT BE SURPRISED IF THE MORE QPF BULLISH ECMWF TURNS OUT TO BE RIGHT...SINCE BOTH THE GFS ENSEMBLE AND ECMWF SHOW DECENT DIVERGENCE IN THE RIGHT REAR QUAD OF A JET STREAK. WILL INCREASE POPS ACROSS THE EASTERN FORECAST AREA SATURDAY EVENING. PRECIP TAILS OFF DURING THE OVERNIGHT PERIOD WITH STRONG COOLING AND DRYING MOVING IN. COLD ADVECTION CONTINUES INTO SUNDAY WHEN 850MB TEMPS FALL INTO THE +3C TO +7C RANGE. WITH THERMAL TROUGHING AND STEEP LOW LEVEL LAPSE RATES IN PLACE...ANTICIPATE AN AMPLE CU FIELD TO DEVELOP BY MIDDAY. IN FACT...DELTA T/S IN THE 13-15C RANGE WITH NW FLOW TRAJECTORIES ARGUES FOR LAKE EFFECT RAIN SHOWERS FOR MUCH OF THE DAY OVER N-C WISCONSIN. WILL ADD THIS TO THE GRIDS. HAVE HIGHS IN THE LOW TO UPPER 60S ACROSS THE REGION...AND THIS MAY BE OPTIMISTIC GIVEN THE THERMAL PROFILES AND A DECENT CU FIELD OVERHEAD. WILL DROP HIGHS A COUPLE DEGREES. THE COLDEST AIR MOVES INTO THE AREA SUNDAY NIGHT AS WINDS SHIFT TO A MORE DUE NORTHERLY DIRECTION. LAKE EFFECT CLOUDS WILL SHIFT EAST TO NORTHERN LAKE MICHIGAN DUE TO DRIER AIR MOVING INTO WESTERN LAKE SUPERIOR. COULD SEE A SHOWER LINGER OVER THE N-C WISCONSIN IN THE EVENING...OTHERWISE WILL STAY WITH A DRY FORECAST. LOWS IN THE LOWER TO MIDDLE 40S. EST OF THE FORECAST...HIGH PRESSURE BUILDS IN AND MOVES ACROSS AREA THROUGH THE REST OF THE FORECAST...WITH LOW LEVEL TEMPS SLOWLY MODERATING. SHOULD SEE PLENTY OF SUN DURING THE DAYTIME HOURS WITH COMFORTABLE TEMPS...AND LOW HUMIDITY. THE NIGHT TIME SHOULD BE MOSTLY CLEAR WITH COOL LOWS. MADE LITTLE CHANGE TO THE PREVIOUS FORECAST. && .AVIATION...WINDS ABV SFC DECRG AS THE FRONT APPROACHES...SO WL PROBABLY ONLY NEED LLWS IN THE TAFS OVER THE SERN PART OF THE FCST AREA EARLY TDA. WL MAKE ISSUANCE TIME DECISION ON WHETHER/WHERE TO INCLUDE THUNDER EXPLICITLY IN THE TAFS. FEELING RIGHT NOW IS THAT THE ONLY AREA IT MIGHT BE NEEDED IS ATW/GRB. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/MPC
Hazardous weather outlook, Sep 2, 4:56 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 456 AM CDT FRI SEP 2 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 456 AM CDT FRI SEP 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY. THE GREATEST CHANCE OF THUNDERSTORMS WILL BE OVER CENTRAL AND EAST-CENTRAL WISCONSIN... WITH A LESSER CHANCE ACROSS THE NORTH. ALTHOUGH A SEVERE STORM CAN/T BE RULED OUT...THE RISK OF SEVERE WEATHER WILL BE LIMITED. SOME OF THE STORMS COULD PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY. CLOUD COVER IS EXPECTED TO LIMIT THE POTENTIAL FOR SEVERE WEATHER WITH THE STORMS. IF CLOUD COVER IS LESS PREVALENT THAN CURRENTLY FORECAST...THE STORMS COULD POSE A RISK OF MARGINALLY SEVERE HAIL AND WIND GUSTS. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. HOWEVER...SPOTTERS SHOULD FORWARD ANY OBSERVATIONS OF GUSTY WINDS...HAIL...OR HEAVY RAIN TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-031100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 456 AM CDT FRI SEP 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS COULD POSE A HAZARD TO BOATERS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RATHER STRONG NORTH WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT SUNDAY AFTERNOON INTO MONDAY. JS
In the hours before
Local storm report, Sep 2, 10:20 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST MANITOWOC 44.08N 87.66W
09/02/2011 M63 MPH MANITOWOC WI AWOS
AT THE AIRPORT.
&&
SACLocal storm report, Sep 2, 10:23 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1023 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM TSTM WND GST KIMBERLY 44.28N 88.31W
09/02/2011 M57 MPH OUTAGAMIE WI TRAINED SPOTTER
&&
SACLocal storm report, Sep 2, 10:25 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1025 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG FRANCIS CREEK 44.20N 87.71W
09/02/2011 MANITOWOC WI TRAINED SPOTTER
NEAR INTERSTATE 43 ON EXIT 144. SEMI OVERTURNED INTO
MEDIAN.
&&
SACLocal storm report, Sep 2, 10:29 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND GST 2 E LITTLE CHUTE 44.28N 88.22W
09/02/2011 M65.00 MPH OUTAGAMIE WI TRAINED SPOTTER
NEAR HWY 55 AND 41. TREE BRANCHES DOWN AND HEAVY RAIN.
&&
SACLocal storm report, Sep 2, 10:36 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1036 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND GST OSHKOSH 44.01N 88.55W
09/02/2011 M53.00 MPH WINNEBAGO WI ASOS
AT THE AIRPORT.
&&
SACLocal storm report, Sep 2, 10:46 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1046 AM CDT FRI SEP 02 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TSTM WND GST POINT BEACH STATE FORES 44.21N 87.51W
09/02/2011 M65 MPH MANITOWOC WI TRAINED SPOTTER
AT THE STATE PARK.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:15 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 60 min |
| Sep 2, 8:49 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara, Winnebago | 41 min |
| Sep 2, 9:20 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie, Waupaca, Winnebago | 40 min |
| Sep 2, 9:33 AM CDT | Special Marine Warning | GRB | 72 min | |
| Sep 2, 9:41 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca | 49 min |
| Sep 2, 10:03 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano | 27 min |
| Sep 2, 10:14 AM CDT | Special Marine Warning | GRB | 91 min | |
| Sep 2, 10:27 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Manitowoc | 19 min |
| Sep 2, 11:00 AM CDT | Special Marine Warning | GRB | 60 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.